# SDR 9JLA2023021533578

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N328PF
- Make and model: Cessna 560XL
- Aircraft serial: 5605056
- Aircraft time: 9,894 hours, 6,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Intermittent
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, P
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED AN INTERMITTENT FAULT WITH THE MAIN CABIN DOOR VENT SOLENOID AND THE MAINTENANCE CREW TROUBLESHOT THE SYSTEM BUT WAS UNABLE TO VERIFY THE FAULT. KNOWING THAT THE DOOR VENT SOLENOIDS HAVE A VERY HIGH FAILURE RATE, THE MAINTENANCE CREW ELECTED TO REPLACE THE SOLENOID WITH A NEW UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
